# SDR DALA12002733130

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT BTW FWD FR 14 TO FR 16-Y81 UPPER SURFACE FLANGE AND UNDERNEATH RAIL HAS CORROSION.  BLENDED DAMAGE AREA IAW SRM 51-74-00 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 105.  REMOVED AND REPLACED FLOOR SUPPORT JOINT COVER IAW SRM 51-42-11.  ORIG MAT=.079 DAMAGE DIM L=3.0 W=2.5 D=.054.
